Alert archive / Ohio / Gale Watches in 2011
Gale Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Sep 29, 2011, 5:16 AM EDT. It took effect at Sep 30, 2011, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 29, 2011, 5:16 AM EDT (09:16 UTC)
- In effect from
- Sep 30, 2011, 4:00 AM EDT
- Expired
- Sep 29, 2011, 3:52 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
495 WHUS71 KCLE 290916 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 516 AM EDT THU SEP 29 2011 LEZ149-291730- /O.NEW.KCLE.SC.Y.0043.110929T1600Z-111002T0200Z/ CONNEAUT OH TO RIPLEY NY- 516 AM EDT THU SEP 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY ON LAKE ERIE FROM CONNEAUT TO RIPLEY NEW YORK...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM SATURDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 10 TO 20 KNOTS TODAY. WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON. WAVES LATE TONIGHT AND SATURDAY WILL AVERAGE 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>148-162>168-291730- /O.NEW.KCLE.GL.A.0004.110930T0800Z-111001T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 516 AM EDT THU SEP 29 2011 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH FOR LAKE ERIE...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT FROM MAUMEE BAY TO CONNEAUT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND BECOME NORTHWEST ON FRIDAY. * WAVES: WAVES WILL BUILD TO 9 TO 13 FEET FROM LATE TONIGHT INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 KNOTS OR HIGHER. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS IN RESPONSE TO THE POTENTIAL FOR GALE FORCE WINDS AND HIGH WAVES. && $$
2 follow-up statements
718 WHUS71 KCLE 291401 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 AM EDT THU SEP 29 2011 LEZ149-292215- /O.CON.KCLE.SC.Y.0043.110929T1600Z-111002T0200Z/ CONNEAUT OH TO RIPLEY NY- 1001 AM EDT THU SEP 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 10 TO 20 KNOTS TODAY. WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON. WAVES LATE TONIGHT AND SATURDAY WILL AVERAGE 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>148-162>168-292215- /O.CON.KCLE.GL.A.0004.110930T0800Z-111001T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 1001 AM EDT THU SEP 29 2011 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND BECOME NORTHWEST ON FRIDAY. * WAVES: WAVES WILL BUILD TO 9 TO 13 FEET FROM LATE TONIGHT INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 KNOTS OR HIGHER. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS IN RESPONSE TO THE POTENTIAL FOR GALE FORCE WINDS AND HIGH WAVES. && $$
017 WHUS71 KCLE 291952 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EDT THU SEP 29 2011 LEZ142>148-162>168-300400- /O.UPG.KCLE.GL.A.0004.110930T0800Z-111001T0800Z/ /O.NEW.KCLE.GL.W.0010.110930T0800Z-111001T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 352 PM EDT THU SEP 29 2011 ...GALE WARNING IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES TONIGHT AND BECOME NORTHWEST ON FRIDAY. * WAVES: WAVES WILL BUILD TO 10 TO 14 FEET FROM LATE TONIGHT THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ149-300400- /O.CON.KCLE.SC.Y.0043.000000T0000Z-111002T0200Z/ CONNEAUT OH TO RIPLEY NY- 352 PM EDT THU SEP 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT. WINDS WILL TURN WEST FRIDAY AFTERNOON AND INCREASE TO 30 KNOTS. NORTHWEST TO NORTH WINDS TO 30 KNOTS WILL CONTINUE THROUGH SATURDAY. WAVES WILL CONTINUE BUILDING TO 5 TO 8 FEET TONIGHT AND THEN RANGE BETWEEN 9 AND 14 FEET THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Sep 29, 4:11 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 29, 4:11 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EDT THU SEP 29 2011
.SYNOPSIS...
LOW PRESSURE OVER THE AREA WILL MOVE SLOWLY EAST AND OUT OF THE
REGION BY SATURDAY MORNING. A COLD FRONT IS FORECAST TO MOVE EAST
ACROSS THE REGION LATER TONIGHT. COLD HIGH PRESSURE WILL BUILD SOUTH
OVER THE WESTERN GREAT LAKES AND AFFECT THE LOCAL REGION THROUGH
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASICALLY DITTO WEATHER THAT WE HAVE BEEN HAVING THE LAST SEVERAL
DAYS. LOW PRESSURE ALOFT AND AT THE SURFACE BEGINNING ITS SLOW TREK
EAST AND LATEST PLOT SHOWS THE CENTER TO BE AROUND TOLEDO.
RADAR INDICATED SOME SHOWER ACTIVITY DEVELOPED OVER THE EXTREME EAST
THAT WILL CONTINUE TO MOVE NORTHEAST ACROSS EXTREME EASTERN OHIO AND
NORTHWEST PENNSYLVANIA. THIS RAIN ACTIVITY IS IN RESPONSE TO THE
LOBES OF POSITIVE VORTICITY ADVECTION LIFTING NORTHEAST ACROSS THE
EASTERN PORTIONS OF THE AREA. MODELS INDICATE LOBE WILL LIFT
NORTHEAST AND ALLOW NEGATIVE VORTICITY ADVECTION TO DIVE INTO THE
REGION FOR DAY. ANOTHER POTENT VORTICITY MAXIMUM WILL MOVE SOUTHEAST
INTO THE WESTERN PORTIONS OF THE FORECAST AREA LATER THIS AFTERNOON
ALONG THE COLD FRONT.
ALL IN ALL IT SHOULD BE A FAIRLY DRY DAY MOST AREAS ACROSS THE
CENTRAL PORTIONS. WILL KEEP A CHANCE OF SHOWERS BUT SHOULD BE FEW
AND FAR BETWEEN AS UPPER LEVEL LOW MOVES OVERHEAD. TEMPERATURES
WILL BE A TAD BIT COOLER THAN YESTERDAY AS CENTER OF COLD POOL
SLIDES EAST OVER THE REGION TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE UPPER LEVEL LOW PRESSURE SYSTEM THAT HAS BEEN MAKING HEADLINES
IN THE WEATHER DEPARTMENT SINCE LAST WEEK WILL FINALLY BE SHOWN A
GRACEFUL EXIT STAGE RIGHT. THE KICKER WILL BE A FAIRLY VIGOROUS
TROUGH DIVING SOUTHEAST TOWARD THE AREA BY SATURDAY. THE DOWNSIDE TO
ALL OF THIS IS ONCE THE UPPER LEVEL TROUGH MOVES JUST EAST OF THE
REGION...THE FEATURE WILL BEGIN TO SLOW DOWN AND SET UP SHOP ALONG
THE EAST COAST. UNFORTUNATELY...THIS MEANS THE FORECAST AREA WILL
REMAIN ON THE COLD SIDE OF THE SYSTEM AND COLD AIR ADVECTION WILL BE
A PROBLEM INTO SUNDAY.
A COLD FRONT WILL SWEEP EAST THIS EVENING AND TONIGHT ACROSS THE
AREA AND BRING WITH IT MARGINAL MEAN RELATIVE HUMIDITY OF 70 PERCENT
OR GREATER INTO THE AREA. ALONG WITH THE MOISTURE WILL COME UPPER
LEVEL POSITIVE VORTICITY ADVECTION AS VIGOROUS VORT MAX SLIDES INTO
THE LOWER GREAT LAKES. THE COMBINATION OF UPPER LEVEL SUPPORT AND
THE COLD FRONTAL BOUNDARY WILL CAUSE SHOWERS TO DEVELOP AND MOVE
EAST ACROSS THE AREA.
ONCE THE FRONTAL BOUNDARY MOVES EAST...COLD AIR ADVECTION WILL BEGIN
TO TAKE PLACE. THE COLD AIR ADVECTION WILL LINGER INTO THE WEEKEND
AS 1000 TO 500 MB THICKNESSES DROP DOWN TO AROUND 540 SATURDAY AND
SATURDAY EVENING. 850 MB TEMPERATURES WILL DIP TO -3 TO -4 C
SATURDAY INTO SUNDAY. AT THIS POINT...SINCE THE LAKE IS SO WARM
YET...I THINK THERE IS A MUCH GREATER CHANCE THAT WE WILL NOT SEE
THE FORMATION OF SNOW GRAINS JUST YET. SO WILL LEAVE THE MENTION OF
SNOW OUT OF THE FORECAST FOR NOW. HOWEVER...I CANT RULE OUT AN
ISOLATED FEW SNOW GRAINS IN THE HIGHEST ELEVATIONS TO THE EAST.
DUE TO THE COLD AIR ADVECTION MENTIONED ABOVE AND THE FAIRLY WARM
LAKE WATER TEMPERATURES...INSTABILITY WILL BE GREAT ENOUGH TO
SUPPORT SHOWERS IN THE EASTERN HALF OF THE FORECAST AREA PRETTY MUCH
SATURDAY THROUGH SUNDAY MORNING. SO WILL INCLUDE A MENTION OF LAKE
EFFECT RAIN SHOWERS EAST. THE REST OF THE FORECAST AREA SHOULD SEE
SOME SYNOPTIC SHOWERS DEVELOP AFTER THE COLD FRONTAL PASSAGE INTO
FRIDAY NIGHT AS TROUGHS AND ASSOCIATED UPPER LEVEL SUPPORT ROTATE
INTO THE REGION. THE SYNOPTIC SHOWER ACTIVITY WILL WANE AND GIVE WAY
TO FAIR WEATHER INTO THE WEEKEND WEST AND SOUTH.
WARM AIR ADVECTION BEGINS TO RETURN LATE SATURDAY NIGHT INTO SUNDAY
AND THIS SHOULD BEGIN THE PROCESS OF ENDING THE LAKE EFFECT RAIN
SHOWER ACTIVITY. I THINK SUNDAY AFTERNOON SHOULD BE FAIRLY GOOD ALL
AREAS BARRING ANY LINGERING LAKE EFFECT SHOWERS.
AFTER FRONTAL PASSAGE...THE COLD AIR ADVECTION WILL MAKE IT FEEL
LIKE TYPICAL FALL WEATHER FRIDAY INTO SUNDAY MORNING. TEMPERATURES
ARE REALLY GOING TO STRUGGLE TO GET MUCH HIGHER THAN THE LOWER TO
MIDDLE 50S FRIDAY AND SATURDAY. OVERNIGHT LOWS WILL DROP INTO THE
30S SATURDAY AND SUNDAY MORNINGS. CLOUD COVER MIGHT BE THE SAVING
GRACE IN SOME LOCATIONS TO PREVENT FROST. WILL STILL HAVE TO MONITOR
TEMPERATURES INTO THE WEEKEND.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
HIGH PRESSURE AND RIDGING ALOFT SHOULD MAKE FOR A DECENT DAY ON
MONDAY BUT STRONG WARM ADVECTION COULD MAKE FOR PATCHES OF MID AND
HIGH CLOUDS. TEMPERATURES SHOULD RECOVER NICELY BUT ULTIMATELY WILL
DEPEND ON HOW MUCH SUNSHINE WE END UP WITH. I THINK THAT THE WESTERN
COUNTIES COULD END UP MOSTLY SUNNY WITH PARTIAL SUNSHINE FOR NE
OH/NW PA.
THE MODELS ARE STILL NOT IN AGREEMENT ON THE POTENTIAL BACK DOOR
FRONT DROPPING SOUTH ACROSS THE LOWER LAKES BY MID WEEK. THE 00Z GFS
IS NOW THE FASTEST DROPPING THE FRONT THROUGH ON TUESDAY. SOME OF
THE MODELS NEVER BRING THE FRONT DOWN. WITH A NORTHWEST FLOW ALOFT
PROGGED TO CONTINUE...I SUSPECT THE FRONT WILL DROP DOWN OR AT LEAST
GET VERY CLOSE. THESE TYPE OF FRONTS RARELY PRODUCE MUCH IF ANY RAIN
AND WILL ONLY MENTION A SLIGHT CHANCE OF SHOWERS TUESDAY NIGHT INTO
WEDNESDAY. THE TEMPERATURE FORECAST WILL BE SLIGHTLY ABOVE NORMAL ON
MONDAY THEN DROPPING BACK TO NEAR NORMAL. A STRONGER PUSH SOUTHWARD
BY THE BACKDOOR FRONT WOULD RESULT IN TEMPERATURES COOLER THAN THE
CURRENT FORECAST.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE UPPER LOW IS FINALLY LIFTING OUT AND SHOULD ACCELERATE TODAY
AHEAD OF THE NEXT SHORT WAVE/COLD FRONT DROPPING ACROSS THE GREAT
LAKES. THE FORECAST THIS MORNING DEPENDS ON HOW MUCH CLEARING
OCCURS. DURING THE CLEAR PATCHES... IFR FOG AND STRATUS WILL FORM.
JUST ABOUT ANYONE COULD SEE IFR VISIBILITIES AND CEILINGS IN FOG
AND STRATUS EARLY THIS MORNING... ESPECIALLY ACROSS NORTHWEST
OHIO. THERE COULD BE A SHOWER AT ALMOST ANYTIME TODAY BUT IT WOULD
LIKELY BE SHORT LIVED AND WILL NOT MENTION IT IN THE TAF
FORECASTS. THERE IS A BETTER CHANCE FOR SHOWERS THIS EVENING AND
EARLY TONIGHT WITH THE NEXT COLD FRONT. THUNDER IS NOT OUT OF THE
QUESTION THIS EVENING. WINDS WILL GET A BIT GUSTY TODAY AND
ESPECIALLY THIS EVENING/TONIGHT WITH THE FRONTAL PASSAGE
OUTLOOK...NON-VFR LIKELY AT TIMES FRIDAY AND SATURDAY WITH
STRATOCUMULUS CLOUDS AND SCATTERED SHOWERS.
&&
.MARINE...
AS THE UPPER LOW LIFTS OUT TODAY...SHOWERS WILL CONTINUE TO POP UP.
WITH COLDER AIR ALOFT...WATERSPOUTS ARE ALSO POSSIBLE TODAY. WILL
MENTION IT IN THE FORECAST AND ISSUE A SPECIAL MARINE WARNING AS
NECESSARY FOR ANY OCCURRENCE. THE SOUTHWEST FLOW WILL GRADUALLY
INCREASE ON THE LAKE AS THE LOW EXITS AND THE FLOW INCREASES AHEAD
OF THE NEXT COLD FRONT.
THE NEXT COLD FRONT...DUE EARLY TONIGHT...WILL BRING SHOWERS AND
PERHAPS SOME THUNDER. THE CONVECTIVE SHOWERS AND DEVELOPMENT OF
STRONG COLD ADVECTION WILL BRING WINDS NEAR GALE FORCE WITH THE
FRONTAL PASSAGE. THE SOUTHWEST GRADIENT IS STRONG ENOUGH LATER
TONIGHT...AND THE NORTHWEST FLOW FRIDAY MIDDAY AND AFTERNOON INTO
FRIDAY NIGHT... FOR SUSTAINED GALE FORCE WINDS. A TROUGH OF LOW
PRESSURE ON FRIDAY COULD DISRUPT THE WIND SUCH THAT THE GALES COULD
END FOR A WHILE...BUT WILL NOT TRY AND TIME IT IN THE FORECAST
ALTHOUGH THE SPECIFIC WIND FORECAST FOR THE ENTIRE LAKE IS AVAILABLE
BY THE HOUR. A STRONG GALE IS NOT EXPECTED...BUT THERE IS ENOUGH
RISK FOR A LOW END GALE (ABOUT 35 KNOTS) THAT A GALE WATCH WILL BE
ISSUED FOR THE WESTERN TWO THIRDS OF THE LAKE.
HIGH PRESSURE SHOULD BUILD IN ON SUNDAY INTO MONDAY. WINDS WILL
LIGHTEN AND BEGIN TO BACK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT FOR
LEZ142>148-162>168.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Sep 28, 3:58 PM EDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EDT WED SEP 28 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-292000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 358 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. COLD AIR FUNNELS ARE POSSIBLE MAINLY OVER EXTREME NORTHWEST OHIO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WINDS COULD GUST UP TO 45 MPH THURSDAY NIGHT INTO FRIDAY BEHIND A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-292000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 PM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WINDS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 5:16 AM EDT | Small Craft Advisory | CLE | 5 days | |
| Sep 29, 3:52 PM EDT | Gale Warning | CLE | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.